# SDR SWAA2013040314425

- Difficulty date: March 30, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 55,464 hours, 44,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY "EXIT" LENS COVER MISSING.  INSTALLED COVER IAW MM.
